RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2002, Volume 42, Number 8, Pages 1191–1199 (Mi zvmmf1152)  

This article is cited in 2 scientific papers (total in 2 papers)

Nonexistence of global solutions to parabolic porous-medium equations

G. G. Laptev

Tula State University

Full text: PDF file (1389 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2002, 42:8, 1146–1153

Bibliographic databases:
UDC: 519.633
MSC: Primary 35K65; Secondary 35K55, 35B40, 76S05
Received: 31.05.2001
Revised: 14.08.2001

Citation: G. G. Laptev, “Nonexistence of global solutions to parabolic porous-medium equations”, Zh. Vychisl. Mat. Mat. Fiz., 42:8 (2002), 1191–1199; Comput. Math. Math. Phys., 42:8 (2002), 1146–1153

Citation in format AMSBIB
\Bibitem{Lap02}
\by G.~G.~Laptev
\paper Nonexistence of global solutions to parabolic porous-medium equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2002
\vol 42
\issue 8
\pages 1191--1199
\mathnet{http://mi.mathnet.ru/zvmmf1152}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1945841}
\zmath{https://zbmath.org/?q=an:1056.35097}
\transl
\jour Comput. Math. Math. Phys.
\yr 2002
\vol 42
\issue 8
\pages 1146--1153


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1152
  • http://mi.mathnet.ru/eng/zvmmf/v42/i8/p1191

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. J. Hay, “On Necessary Conditions for the Existence of Local Solutions to Singular Nonlinear Ordinary Differential Equations and Inequalities”, Math. Notes, 72:6 (2002), 847–857  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Suzuki R., Umeda N., “Blow-Up of Solutions of a Quasilinear Parabolic Equation”, Proc. R. Soc. Edinb. Sect. A-Math., 142:2 (2012), 425–448  crossref  mathscinet  zmath  isi  elib  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:148
    Full text:62
    References:45
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020